# SDR ABXA9900608

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957578508
- Condition: Corroded
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP UPPER SKIN CORRODED.  REPLACED NR 3 TRAILING EDGE UPPER SKIN SEGMENT IAW DC9 SRM 53-30-2.
